# SDR ASAA2016091418018

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 5,787 hours, 1,841 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENGINE WITH FAULT 73-31441, DEU 2 DATA IS MISSING. FAULT TIME LENGTH NOT GIVEN (SHORT, LONG, OR ECONOMIC), ONLY ALTERNATE MODE LIGHT MESSAGE. ACFT GROUNDED.  IAW FIM 73-24 TASK 815, EEC BITE PASSED WITH NO MAINT MESSAGES PER STEP F.(1)(B), W/NO MAINT MESSAGE, SUGGESTION IS TO REPLACE DEU 2.  IAW L/P'S 11684720, 11684721, AND 11684722, ALL 4 OF THESE RECORDED FAULTS APPEAR TO BE RELATED AND OCCURRED ON THE LAST FAULT. EACH FAULT HAS ITS OWN ASSIGNED FIM TASK AND ALL 4 SHOW EEC M1818 AS POSSIBLE CAUSE. PERFORMED FAULT ISOLATION TEST REF B737-900 FIM 73-24 TASK 815 PASSES EEC TEST. DETERMINED TO BE INTERMITTENT FAULT. NO HISTORY. OK FOR SERVICE.
